# SDR UPS05444208

- Difficulty date: March 23, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 101,885 hours, 25,799 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 65B387532
- Condition: Cracked
- Location: Floor Support
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/DECK BS 2019 RBL 60 BELOW FLOOR SUPPORT FTG FOUND CRACK AFTER BS 2020 FLOOR FTG REMOVAL, CRACK LENGTH 3/8 INCH.  M/DECK BS 2019 RBL 60 INCH BELOW FLOOR SUPT FTG REPLACED AND INSTALLED AS PER SRM 51-10-01 PG 9 AND 51-30-02.
